Stage Zero Listing

Friday
Stage Zero Friday Morning Music Entertainment and Final Preparations 8:00 am-12:00 pm (Noon)
Stage Zero Pre-Show Hype 12:00 pm (Noon)-2:00 pm
Opening Ceremonies 2:00 pm-3:00 pm
Black & White Ball Dance Demonstration 3:30 pm-4:00 pm
Ken Redgrave Special Performance 4:00 pm-4:15 pm
Calina from Mosuri LIVE! 4:30 pm-4:45 pm
Korean Dance Team (KDT) 5:00 pm-5:15 pm
CWF Kickoff Show 5:30 pm-6:00 pm
FanimeCon Game Show 6:00 pm-9:00 pm
FGC Nights at Stage Zero 9:00 pm-12:00 am (Midnight)
Saturday
Stage Zero After Hours: Super Smash Bros, Mario Party, and Mario Kart 12:00 am (Midnight)-2:00 am
Stage Zero After Hours: Legend of Zelda: Ocarina of Time, Banjo and Kazooie, Pokemon Snap, and Starfox 64 2:00 am-4:00 am
Stage Zero After Hours: Kingdom Hearts 1 and Smite 4:00 am-7:00 am
Anime Music Videos 7:00 am-8:00 am
Good Morning Stage Zero 8:00 am-9:00 am
Fireside Chat 9:00 am-10:00 am
Love Live – Saint Snow 10:00 am-10:15 am
Pop Champions 10:30 am-10:45 am
Black & White Ball Dance Demonstration 11:00 am-11:15 am
Parang 11:30 am-11:45 am
Live Art with Toshihiro Kawamoto 12:00 pm (Noon)-1:00 pm
Fanimaid☆LIVE 1:00 pm-2:00 pm
On One K-Pop 2:30 pm-2:45 pm
LEX the Lexicon Artist 3:00 pm-3:15 pm
Silent Midnight 3:30 pm-3:45 pm
Black & White Ball Dance Demonstration 4:00 pm-4:30 pm
N.Yunit – K-Pop Performance 4:30 pm-4:45 pm
The Dex present: Who Wants to be a Poke-Millionaire? 5:00 pm-6:00 pm
FanimeCon Game Show 6:00 pm-9:00 pm
FGC Nights at Stage Zero 9:00 pm-12:00 am (Midnight)
Sunday
Stage Zero After Hours: Puyopuyo Tetris, Super Smash Bros Ultimate, and Mario Kart 8 12:00 am (Midnight)-2:00 am
Stage Zero After Hours: Super Mario 3, Yoshi’s Island, and Legend of Zelda: Breath of the Wild 2:00 am-4:00 am
Stage Zero After Hours: Kingdom Hearts 2 and Smite 4:00 am-7:00 am
Anime Music Videos 7:00 am-8:00 am
Good Morning Stage Zero 8:00 am-9:00 am
Fireside Chat 9:00 am-10:00 am
Love Live Sunshine – Aoi☆Sora 10:30 am-10:45 am
Black & White Ball Dance Demonstration 11:00 am-11:15 am
Smile Again! SoLaMi♡Dressing Style 11:30 am-11:45 am
μsa cosplay’s 〜μ’sic Forever♪♪♪♪♪♪♪♪♪〜 Love Live Dance Performance 12:00 pm (Noon)-12:30 pm
Fanimaid☆LIVE 1:00pm-2:00 pm
Hypnosis Microphone -Division Rap Battle-: Shibuya Division 2:30 pm-2:45 pm
Black & White Ball Dance Demonstration 3:00 pm-3:30 pm
Charity Auction 4:00 pm-5:00 pm
Spideypool Dance 5:00 pm-5:15 pm
FanimeCon Game Show 6:00 pm-9:00 pm
FGC Nights at Stage Zero 9:00 pm-12:00 am (Midnight)
Monday
Stage Zero After Hours: To Be Determined and Kingdom Hearts 3 12:00 am (Midnight)-7:00 am
Anime Music Videos 7:00 am-8:00 am
Good Morning Stage Zero 8:00 am-9:00 am
Fireside Chat 9:00 am-10:00 am
Yuzu et Citrus @ Zombieland Live! 11:00 am-11:30 am
IDYLL 12:00 pm (Noon)-12:30 pm
Tiffany Fujii Super Live at FanimeCon! 1:00 pm-1:30 pm
FanimeCon Music Video Award Ceremony 2:00 pm-3:00 pm

Perhaps you’re reading the FanimeCon 2020 schedule and you’re not sure what is happening on Stage Zero? You can check out the descriptions of various events and performances you can expect to see on our stage below.

Please note: The schedule for events and performances on Stage Zero is subject to change.


Stage Zero Programming

Various Times throughout FanimeCon

At any moment of your magical journey, Stage Zero is here for you. If you need directions to the nearest hall of dealers, or even a try to score some free stuff for your travels, pass on by the stage!


Stage Zero Friday Morning Music Entertainment and Final Preparations

Friday 8:00 am, 4 hours

Come and join us for some music entertainment while Stage Zero gets the last touches ready for Opening Ceremonies. You can wait for it to start by listening to some wonderful music!


Stage Zero Pre-Show Hype

Friday 12:00 pm (Noon), 2 hours

We’re a few hours away from the official start of FanimeCon 2019 and we just might surprise you with a few contests and other forms of entertainment before we start.


Opening Ceremonies

Friday 2:00 pm, 60-90 minutes

You can’t have a magical sound adventure without knowing who you may run into. Let your eyes and ears feast on the starting point of this wild journey known as FanimeCon!

For more information on Opening Ceremonies, click here.


Black & White Ball Dance Demonstration

Friday 3:30 pm, 30 minutes
Saturday 11:00 am, 15 minutes
Saturday 4:00 pm, 30 minutes
Sunday 11:00 am, 15 minutes
Sunday 3:00 pm, 30 minutes

Think ballroom dance is something only your grandparents do? Think again! Allow the Black & White Ball Team to show you how to make your dance moves classy and fun!
For more information on the Black & White Ball, click here.


Ken Redgrave Special Performance

Friday 4:00 pm, 15 minutes

When human and machine mix in a digital harmonized output, a Vocaloid is born. Come see cosplayer Ken Redgrave’s path to digital remembrance and enjoy a special five-year live performance at Stage Zero as he performs to Vocaloid songs that’ll make people hyped!


Calina from Mosuri LIVE!

Friday 4:30 pm, 15 minutes

Calina from Morning Sunrise has traveled here from Florida! Come see her sing and dance to your favorite idol songs!


Korean Dance Team (KDT)

Friday, May 25, 5:00 pm, 15 minutes

KDT is a student-led dance team from Milpitas that performs K-Pop medleys over the past 6 years. We will be performing a brand-new mix of newly released and popular K-Pop songs.


CWF Kickoff Show

Friday 5:30 pm, 15 minutes

The countdown to FanimeCon has already started. Learn more about the Cosplay Wrestling Federation superstars and how high the stakes are.


FanimeCon Game Show

Friday 6:00 pm, 3 hours
Saturday 6:00 pm, 3 hours
Sunday 6:00 pm, 3 hours

It’s the FanimeCon Game Show, where contestants compete to win prizes as well as bragging rights that they won the FanimeCon Game Show!

For more information on the FanimeCon Game Show, click here.


FGC Nights at Stage Zero

Friday 9:00 pm, 3 hours

Game focus: Tekken 7 (PS4)

Saturday 9:00 pm, 3 hours

Game focus: MYSTERY GAME

Sunday 9:00 pm, 3 hours

Game focus: Ultra Street Fighter IV (PS4)

Stage Zero invites you to join us as we play some fighting games at Stage Zero. We’ll post a list of the games we’re playing that evening, and we just might invite you to participate!


Stage Zero After Hours

Saturday 12:00 am, 7 hours


12:00 am – 2:00 am – Super Smash Brothers, Mario Party, and Mario Kart
Welcome to retro night where you can dust off those banana peel throwing skills and earn some stars! Come join us at Stage Zero from 12:00 am to 2:00 am for some old school Super Smash Bros, Mario Party, and Mario Kart on N64. This will be an audience participation event.

2:00 am – 4:00 am – Player’s choice! Games might include Legend of Zelda: Ocarina of Time, Banjo & Kazooie, Pokemon Snap, and Starfox. Additional N64 games might make an appearance. Start time subject to delay.

4:00 am – 7:00 pm – Kingdom Hearts 1 and Smite
Finishing off our retro night we will move away from the N64 library to bring you Kingdom Hearts. That’s right. The original that started it all and spawned a series of games across varying platforms. Join us in the wee dawn hours as we welcome the morning by vanquishing the heartless. Start time subject to delay.


Sunday 12:00 am, 7 hours


12:00 am – 2:00 am – Puyo Puyo Tetris, Smash Ultimate, and Mario Kart 8
You had your nostalgia to bask in last night, but now it’s time to jump ahead and give a nod to the new school. Break out those Switch skills because you’re no longer tied down by a cable! Join us at Stage Zero for the audience participation block to test your talent.

2:00 am – 4:00 pm – Super Mario 3, Yoshi’s Island, and Legend of Zelda: Breath of the Wild
Moving forward with our new school night, join for some solo game play. Start time subject to change.

4:00 am – 7:00 pm – Kingdom Hearts 2 and Smite
Finishing off our new school night we’re going to bounce back a little in history in spite of the theme to bring you Kingdom Hearts 2. It’s back to wielding a Keyblade in this next adventure, but who is this mysterious new kid named Roxas? Prepare to battle the Nobodies. Got it memorized? Start time subject to change.


Monday, May 27, 12 am (midnight), 7 hours


12:00 am – 7:00 am – To Be Determined, Kingdom Hearts 3
Welcome to the final night of con! We know. It’s bittersweet for us too. We’re all exhausted but have had a blast putting on a show for everyone! Come find us at Stage Zero for a hodge podge mix of old school and new school games. If we didn’t play it a previous night, we’ll likely be playing it tonight! Game choices and order will be player’s choice and will be announced on a white board located near Stage Zero. End time subject to change.

Finishing off our final hours of game play from 4:00 am – 7:00 am will be the much anticipated, long awaited, we thought it was never actually going to be released Kingdom Hearts 3. Join us at Stage Zero to welcome the final morning of FanimeCon as we send off our late-night gaming with a Keyblade salute. Start time subject to change.


Anime Music Videos

Saturday 7:00 am, 1 hour
Sunday 7:00 am, 1 hour
Monday 7:00 am, 1 hour

See your favorite AMVs on the biggest screen at the convention!


Good Morning Stage Zero

Saturday 8:00 am, 1 hour
Sunday 8:00 am, 1 hour
Monday 8:00 am, 1 hour

The official alarm clock to your convention mornings!


Fireside Chat

Saturday 9:00 am, 1 hour
Sunday 9:00 am, 1 hour
Monday 9:00 am, 1 hour

Rob Miles, a guru of information, sits down with you to give you a view into where we have come from, where we are going, and what we can do to assist in shaping this Anime World we live in. Bring your own breakfast.


Love Live – Saint Snow

Saturday 10:00 am, 15 minutes

Like Love Live or Baby Metal? Stop by for a performance of Saint Snow! You’ll definitely rock out as these two perform. See you there!


Pop Champions

Saturday 10:30 am, 15 minutes

Elemental Remix is a high-energy, all-female dance group based in San Jose. The lovely ladies of ER bring together several dance backgrounds and years of training to create their unique style. We believe dance is a way to create community.


Parang

Saturday 11:30 am, 15 minutes

A K-Pop dance team at San Jose State that welcomes all k-pop fans. Parang posts their dance covers on YouTube and Instagram; check them out!


Live Art with Toshihiro Kawamoto

Saturday 12:00 pm, 1 hour

Don’t miss this rare opportunity – come to Stage Zero and get a bird’s eye view of GoH anime director and character designer Toshihiro Kawamoto at work.


Fanimaid☆LIVE

Saturday 1:00 pm, 1 hour
Sunday 1:00 pm, 1 hour

The showcase everyone waits for every year! See the world’s finest maid café put on a performance show so mystical, you will be spellbound by their maid power!
For more information on Fanimaid Cafe, click here.


On One K-Pop

Saturday 2:30 pm, 15 minutes

On One K-Pop is a community that bridges the dance and K-Pop cultures. Come watch us perform K-Pop’s latest hits!


LEX the Lexicon Artist

Saturday 3:00 pm, 15 minutes

LEX the Lexicon Artist is Taiwanese-American rapper Alex Sun Liu. With a comically narcissistic persona and a domineering stage presence, LEX delivers surgically precise rapid-fire raps about pop culture, things she likes, and things everyone else is too afraid to say.


Silent Midnight at Stage Zero

Saturday 3:30 pm, 15 minutes

Silent Midnight is here to bring you songs of passion, hope, and fun! Please come and join us!


N.Yunit – K-Pop Performance

Saturday 4:30 pm, 15 minutes

N.Yunit is a collaborated dance group formed to share the interest of K-Pop to the FanimeCon audience. Come see what anime-inspired theme we have in store this year! I hope you enjoy our performance! ^^


The Dex present: Who Wants to be a Poke-Millionaire?

Saturday 5:00 pm, 1 hour

A live Pokémon version of the game show that’s similar-but-not-exactly-like Who Wants to be a Millionaire? Hosted by Alex and PokeKellz from The Dex!


Love Live Sunshine – Aoi☆Sora

Sunday 10:30 am, 15 minutes

Come out to see Aoi☆Sora as Aqours! They’ll be giving their all as they dance to multiple different songs from the anime Love Live Sunshine. See you there!


Smile Again! SoLaMi♡Dressing Style

Sunday 11:30 am, 15 minutess

Do you love Idols? What about friendship? Put them together and you get Pripara! Join us again for a fun performance of Pripara songs!


μsa cosplay’s 〜μ’sic Forever♪♪♪♪♪♪♪♪♪〜 Love Live Dance Performance

Sunday 12:00 pm, 30 minutes

μsa! cosplay is back for another performance! Bring your king blades and favorite memories as we celebrate the story of μ’s, with songs that’ll make your heart melt!


Hypnosis Microphone -Division Rap Battle-: Shibuya Division

Sunday 2:30 pm, 15 minutes

“Hypnosis Microphone -Division Rap Battle-” is a popular Japanese voice actor project that features a unique take on street rap battles, with divisions based on different cities of Tokyo, and the fans voting on which division moves on to the next battle. In this performance, Ramuda Amemura, Gentaro Yumeno, and Dice Arisugawa from Shibuya Division, Fling Posse, will perform a few popular songs from the series!


Charity Auction

Sunday 4:00 pm, 1 hour

Open your hearts and your wallets to this great opportunity to obtain rare items! All funds raised will be donated to charity!
For more information on FanimeCon’s charity partner, click here.


Spideypool Dance

Sunday 5:00 pm, 15 minutes

Deadpool is having the time of his life by getting down with some sweet dance moves to provide guest with iconic comedic dance performance alongside with his partner in crime, Spider-Man. Their inspiration to dance and cosplay came after they started dressing up as characters and frequenting shelters during the Sonoma County fires in October 2017. They are known as the “dancing Deadpool and Spider-Man duo” who performed a viral dance video to “Shake It Off” by Taylor Swift. Kyle’s and Simeon’s objective is to inspire others to be their best selves and unleash their creative imagination by bringing joy to others through cosplay and dance.


Yuzu et Citrus @ Zombieland Live!

Monday 11:00 am, 30 minutes

Yuzu et Citrus, a cosplay idol unit comprised of Meririn and Unyuu, brings their energetic performances and the world of popular anime Zombie Land Saga together for a special live on Stage Zero! Watch as they perform songs such as “Adabana Necromancy” and numbers from various other anime series such as Naruto and Card Captor Sakura!


IDYLL

Monday 12:00 pm, 30 minutes

A rookie sub-unit of KDT debuts as a cute concept group with a dark side.


Tiffany Fujii Super Live at Fanime!

Monday 1:00 pm, 30 minutes

Come experience a little bit of how a Japanese idol live concert would be like with fun songs that are easy to cheer along with! Bring the penlights, the towels, and (of course) the hype as Tiffany performs idol and anime songs!


FanimeCon Music Video Award Ceremony

Monday 2:00 pm, 1 hour

The grand finale. FanimeCon Music Videos. A showcase of all of the magic that goes into two things we all love. Anime and music!
For more information on the FanimeCon Music Video Contest, click here.